# SDR F3LA00009

- Difficulty date: February 17, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Torque Box
- Part time: 39,569 hours, 25,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK, INSPECTION REPORTED CORROSION ON R-1 DOOR TORQUE BOX IN BOLT HOLES AT ATTACHMENTS AND BOLT HOLES IN HOUSING.  MAINTENANCE REPAIRED TORQUE BOX PER SRM 52-46-06.  (M)
